# SDR SWIA202163390

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM AT FS 280.00 BETWEEN LBL12 - RBL12   (C CHECK RO 12-31-21)    / REMOVED CORROSION ON FLOOR BEAM AT FS 280.00 BETWEEN LBL 12 - RBL 12, AREA IS WITHIN LIMITS REF. CRJ-900 SRM 51-21-06-001-001-A01 AND CRJ900 SRM 53-00-00-101-001-A01. SEE CONTINUE CARD.
